# SDR 99FDEA00491

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Inop
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG STRUT FLICKERED ON T/O ROLL MOMENTARILY AND THEN EXTINGUISH AT 4,000' ALT, LIGHT ILLUM STEADY.  *S/D*  REMOVED AND REPLACED OVERHEAT LOOP PER MM 26-14-1, LEAK CK NORMAL.  LIGHT OPER CK NORM.  OK FOR SERVICE.
